# SDR 2008UALA01958

- Difficulty date: April 5, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 67,060 hours, 11,014 cycles
- Engine: Pwa PW4060
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1395
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME SHEAR TIES HAVE CORROSION BS 1395 RBL 1 AND LBL 8.  SUPPLEMENTAL DATA UPDATE, MAJOR REPAIR ACCOMPLISHED, REMOVED DAMAGED SHEAR TIE.  FABRICATED AND INSTALLED NEW SHEAR TIE.
